Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN VISTEC SPG 3-1/2X4 STR 10S 32 PLY; GAUZE SPONGE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN VISTEC SPG 3-1/2X4 STR 10S 32 PLY; GAUZE SPONGE
Model Number
7320
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
T was reported to covidien on (b)(6) 2016 that a customer had an issue with a gauze pad.The customer reports the sponges contain loose fibers.
New Search
Submit an Adverse Event Report
Brand Name
VISTEC SPG 3-1/2X4 STR 10S 32 PLY
Common Device Name
GAUZE SPONGE
Manufacturer
(Section D)
COVIDIEN
1430 marvin griffin road
augusta GA 30906
MDR Report Key
5943429
Report Number
1018120-2016-00122
Device Sequence Number
698700
Product Code
GDY
UDI-Device Identifier
00884527017235
UDI-Public
0884527017235
Combination Product (Y/N)
N
Initial Reporter State
ME
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,user f
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
09/09/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
7320
Device Catalogue Number
7320
Device Lot Number
16C153062
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/09/2016
Initial Report FDA Received Date
09/12/2016
Patient Sequence Number
1